# SDR HEEA062400

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N706AE
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- Engine: Allsn 250C30S
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 6887619
- Condition: Worn
- Location: Compressor
- Part time: 671 hours
- Component: 23051643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CYCLES.  UPON INSPECTION OF COMPRESSOR PARTS NOTED:  WORN BEYOND SERVICEABLE LIMITS ON SEAL ASSY TANG SLOTS.  INSTALLED A NEW SEAL ASSY.
